View Full Version : Elmiron and Hair Loss???
04-26-2004, 02:16 PM
I have been on Elmiron for a month and a 1/2 now and the word is that there is a slight chance of a side effect that it can make you have some hair loss. I was wondering if any of you long time users of Elmiron have had any difficulty with it in that way and if so how bad can it get. I am concerned because I have been put on Depakote before and had hair loss pretty bad before, so I am wondering??
04-26-2004, 02:18 PM
yes, i've had alittle hair lost, thank god it grew back, i can't take elmiron it makes me sick.
MOST people who take Elmiron do NOT have hair loss, but it does happen to some people. The numbers from the study the Elmiron folks put on their site are 3-4%. That is a small minority of people it happens to. My guess is that if you hadn't had any yet - you probably won't have any. I have been on for over 2 years now and have had none.
04-27-2004, 06:32 AM
My uro wanted to put me on Elmiron yesterday. I opted not to because of ALL of the side effects, not just the hair loss... having to take it every day forever, and having yet another medication. But I know others thank God for the Elmiron and have had great success. I think it's a matter of what feels right to you, in your gut, and going with it.
Women's intuition is wonderful!
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.